Header menu link for other important links
X
Stability of locally CMFPD homologies under duality
Published in Academic Press Inc.
2015
Volume: 440
   
Pages: 49 - 71
Abstract
We consider bounded complexes P of finitely generated projective A-modules whose homologies have finite projective dimension and are locally Cohen-Macaulay. We give a necessary and sufficient condition so that its dual P•* also has the same property. © 2015.
About the journal
JournalJournal of Algebra
PublisherAcademic Press Inc.
ISSN00218693
Open AccessYes